# SDR UIEA2020030900417

- Difficulty date: March 4, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 60,947 hours, 43,501 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Angle
- Part number: 173T121511
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSE OUT ANGLE UNDER RUDDER HAS CRACK AT LEFT END OF ANGLE.( REMOVED AND REPLACED CRACKED CLOSE OUT ANGLE UNDER RUDDER IAW BOEING DOCUMENT #173T1215 AND B767-200 SRM 51-40-02. )
